Some results for cyclic nonlinear contractive mappings in metric spaces

Mohammad D. Al-khaleel, Alaa Awad, Sharifa Al-sharif

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

In this paper, the concept of cyclic (φ-ψ)-Kannan and cyclic (φ-ψ)-Chatterjea contractions, and fixed point theorems for these types of mappings in the context of complete metric spaces have been introduced. The results proved here extend some fixed point theorems in the literature.

Original languageBritish English
Pages (from-to)9-18
Number of pages10
JournalActa Mathematica Academiae Paedagogicae Nyiregyhaziensis
Volume29
Issue number1
StatePublished - 2013

Fingerprint

Dive into the research topics of 'Some results for cyclic nonlinear contractive mappings in metric spaces'. Together they form a unique fingerprint.

Cite this